Ingredients (per capsule)
Paracetamol 500mg – Action: Analgesic & antipyretic – Relief of… Headache, sore throat, fever, body aches & pains
Phenylephrine hydrochloride 6.1mg – Action: Decongestant – Relief of… Blocked nose
Caffeine 25mg – Action: Stimulant – Relief of… Tiredness and sleepiness
For fever, headaches, blocked nose, body aches and sore throat
Lower Age Limit: Advisory 12 YearsStorage Information
Do not store above 25?C.
AmbientPreperation and Usage
How to take: For oral use. Lemsip Max Cold & Flu Capsules should be swallowed whole with water. Do not chew.
How much to take: adults and children ages 12 and over: Two capsules to be taken every four to six hours. Do not exceed 8 capsules in 24 hours. Do not give to children under 12 years old.
Do not exceed the stated dose.
Please read enclosed leaflet before taking the product.Safety Warnings
Contains paracetamol. Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well.
Keep out of the reach and sight of children. If symptoms persist consult your doctor.
Do not take if: allergic to any ingredient, if you have heart disease, high blood pressure, overactive thyroid, have had a peptic ulcer, or you are taking or have taken MAOI's (antidepressants) within 14 days.
Consult your pharmacist or doctor before taking if: you are pregnant or breastfeeding.
Net Content: 16 x CapsulesIngredients
Ingredients (per capsule): Paracetamol 500mg, Phenylephrine Hydrochloride 6.1mg, Caffeine 25mg
Please Note: Whilst we (Pharmacy for Health) make every effort to ensure that all information is up to date, the information shown on this page should not replace the advice of a medical professional, and you should always refer to the patient information leaflet before taking any medication.